# SDR QXEA2017062700432

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 25,634 hours, 27,419 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DAILY SYSTEMS CHECK, AUTOFEATHER TEST SHOWS A/F TEST ABORT. REMOVED FROM SERVICE. FOUND C/B (J6) PROP 1 PEC A OPEN. RESET C/B IAW GPM 9.2.2. C/B REMAINED CLOSED. CHECKED PEC FAULTS IN CDS, NONE LISTED. PERFORMED OPS TEST OF AUTOFEATHER IAW AMM 61-20-00-710-801. OPS TEST GOOD. BOTH PROPS PASS A/F TEST. NO PARTS REPLACED. RETURNED TO SERVICE.
